Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are fatigue, headaches and nausea side effects of Z-Pac?

Hi, I finished 5 days of z pac 2-3 days ago for flu sx, l ,have been having persistant weakness, fatigue, headache, nausea, stomach discomfort, Do you think these sx are side effects of the z pac or continuation of the original illness that Ive had x 3 weeks. Im still not feeling any better.
Mon, 25 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

like any other drug, nausea and stomach discomfort are not uncommon with this drug, however weakness fatigue are not very common with this drug, so it appears to me like these symptoms are probably because of your primary disease as these symptoms are common with respiratory infection and may persists for some times.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I been placed on two different types of blood pressure medications which so far my body had a bad reaction to with the side effects. Im on the...